Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Avandamet Overdose

Symptoms and Effects of an Avandamet Overdose

The effects of an Avandamet overdose may include:
 
Possible symptoms of low blood sugar include:
 
  • Sweating
  • Shakiness
  • Extreme hunger
  • Dizziness
  • Cold sweats
  • Blurry vision.
     
More severe low blood sugar symptoms include:
 
  • Changes in behavior, such as irritability
  • Loss of coordination
  • Difficulty speaking
  • Confusion
  • Seizures
  • Loss of consciousness
  • Coma
  • Loss of life.
     
Lactic acidosis symptoms include:
 
  • Feeling tired or weak
  • Muscle pain
  • Trouble breathing
  • Stomach pain
  • Feeling cold
  • Dizziness or lightheadedness
  • A slow or irregular heartbeat
  • Loss of life.
     

Treatment for an Avandamet Overdose

Treatment for an Avandamet overdose varies. If the Avandamet overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Avandamet overdose may include:
 
  • Dialysis
  • Fluids through an intravenous line (IV)
  • A sugar (glucose) solution to increase blood sugar
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Avandamet.
 
Healthy Eating for People With Diabetes

Avandamet Drug Info

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.